I have had acne since I was in 5th grade and I am now a senior in highschool. I have tried everything. My mom put me on the pill help get rid of most of my acne which it did, but I still have a good amount left. I am tired of hiding and feeling like I'm not pretty or beautiful ever since I was young I haven't made many friends and I have been bullied because of low self-esteem from my acne. I have Secondary Sjogren's Syndrome which gives me dry mouth, dry eyes, and arthritis. PLEASE HELP ME I WANT TO FEEL GOOD ABOUT MYSELF FOR THE FIRST TIME
There is a product out there called Accutane (Isotretinoin), it is very effective but it is very hard on the liver and has many serious side effects, but as I mentioned in most cases very effective, and it will clear up your face depending on how well your organism reacts and tolerates this medication.
You must discuss and outweigh the benefits vs. the risks with your dermatologist with regards to starting a treatment with this powerful medication.
Please click on the link to read and learn more about Accutane:
All the best and take care.-
There is a. Dermatology prescribed drug called Roacutane (not sure if that's spelled right). It is prescribed for severe acne. You have to have blood tests to see if you can take it. It can damage liver really bad but in most cases it doesn't. It clears acne completely but there have been cases known where it has caused depression. So maybe speak to a. Dermatologist about it, but seriously, be weary, this one is HARSH. ALSO you could try Ethromycin. I use it, it's good :) it's an oral drug, then there's a cream called epiduo gel, this is really good, but extremely harsh on the skin, I can only use it like every 3 days due to pain and it makes my skin tight. The other cream that I like is Differin, it's really good and not harsh. Good luck :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2009 • 1 answer
Posted 24 Mar 2010 • 1 answer
Posted 3 Aug 2010 • 2 answers
Posted 7 Dec 2010 • 1 answer
Posted 27 Feb 2016 • 0 answers